The Abelian sandpile model on Ferrers graphs — a classification of recurrent configurations

Dukes, M., Selig, T., Smith, J.P. ORCID: 0000-0002-4209-1604 and Steingrímsson, E., 2019. The Abelian sandpile model on Ferrers graphs — a classification of recurrent configurations. European Journal of Combinatorics, 81, pp. 221-241. ISSN 0195-6698

Full text not available from this repository.
Item Type: Journal article
Publication Title: European Journal of Combinatorics
Creators: Dukes, M., Selig, T., Smith, J.P. and Steingrímsson, E.
Publisher: Elsevier
Date: October 2019
Volume: 81
ISSN: 0195-6698
Identifiers:
NumberType
10.1016/j.ejc.2019.05.008DOI
S0195669819300629Publisher Item Identifier
1390747Other
Divisions: Schools > School of Science and Technology
Record created by: Linda Sullivan
Date Added: 22 Apr 2021 14:45
Last Modified: 22 Apr 2021 14:45
URI: http://irep.ntu.ac.uk/id/eprint/42745

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year